# SDR UPS804361

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Separated
- Location: Gear Door Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AIR TURN BACK AS GEAR RETRACTION DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED.  FOLLOWED CHECK LIST.  RECYCLED GEAR.  NO HELP.  FOUND WIRE 376D24 SEPARATED FROM TERMINAL STRIP S339, REPAIRED WIRE.  DOOR WARNING LIGHT SYS. OPS CHECK NORMAL.  ALSO, REPLACED DOOR WARNING LIGHT SWITCHES.
